# SDR SWAA2015082443132

- Difficulty date: July 30, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 41,484 hours, 28,120 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Attach Fitting
- Part number: 9965354
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EVAC SLIDE GIRT BAR ATTACH FITTING LT & RT CORRODED.  R & R FITTING IAW DWG & SRM.
